# SDR F3LA2024100100149

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N359FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09177
- Aircraft time: 15,607 hours, 7,147 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 510903681
- Part serial: 5109036801151
- Condition: No Test
- Location: Zone 200
- Part time: 15,602 hours, 7,143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AC WAS IN SCHEDULED MAINTENANCE DURING THIS EVENT, REFERENCE LOG PAGE LP498958 ITEM 2 ELT P/N 51090368-1 S/N 51090368-01151 FAILED TEST.  CORRECTIVE ACTION: REMOVED AND REPLACED ELT 7560MM IAW AMM 25-65-32-000-001-A/AMM 25-65-32-400-001-A OPS CHECK GOOD AMM 25-65-00-740-002-A.
